Topological $\overline{FC}$ - solvable groups
Matematičeskie zametki, Tome 5 (1969) no. 3, pp. 391-400
Cet article a éte moissonné depuis la source Math-Net.Ru
Connected locally compact $\overline{FC}$-solvable groups are studied. It is proved that a connected locally compact group is $\overline{FC}$-solvable if and only if it is an expansion of a solvable group by means of a connected compact semisimple group.
@article{MZM_1969_5_3_a13,
author = {B. A. Kramarev},
title = {Topological $\overline{FC}$ - solvable groups},
journal = {Matemati\v{c}eskie zametki},
pages = {391--400},
year = {1969},
volume = {5},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1969_5_3_a13/}
}
B. A. Kramarev. Topological $\overline{FC}$ - solvable groups. Matematičeskie zametki, Tome 5 (1969) no. 3, pp. 391-400. http://geodesic.mathdoc.fr/item/MZM_1969_5_3_a13/